For three months, I have had a tingling head which is irritating, and sometimes dizziness. Also, I have left arm numbness sometimes. I am not sure what to do. I am currently taking Maxgalin M 50 and Neurogin.
Thank you for the reply.
I did a brain MRI and it is perfectly fine.
Welcome back to icliniq.com.
I would recommend switching from Maxgalin to Lamotrigine or Topiramate. Neurogin is alright to continue. An EEG and a nerve conduction study (ENG) are necessary too. You should discuss with your doctor on these issues.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. descriptive history, I come to the conclusion that it started off as a viral infection (a sore throat) and has progressed to a secondary bacterial infection which has manifested as a cough with phlegm and due to phlegm accumulation in your sinuses... Read fullI get dizziness when I look up or get up. What is causing this?
.. carefully through your question and would explain that your symptoms do not seem to be related to intracranial hypertension or any of the other disorders. An inner ear disorder, vertigo, or epilepsy may lead to such clinical situation. For this r... Read fullCan seizures be related to chronic sinusitis?
If yes, does that mean he might have a brain complication ... It will allow the brain to remodulate itself with a hope of outgrowing of... Read full
Ask your health query to a doctor online?Ask a Neurologist Now